# SDR AALA202512153926

- Difficulty date: July 24, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE ACCOMPLISHING MOD OF THE RUDDER HINGE LINE PER EO 5520Y001 , SEVERAL END FITTING ATTACHMENT HOLES ON THE BR3 HINGE ARM WERE FOUND WITH HOLE DAMAGE. (REPLACEMENT HINGE END FITTING REQUIRED BY EA 344724). MAINTENANCE ACCOMPLISHED FINAL RESTORATION INSTRUCTIONS (REPLACED HINGE ARM 3 AND HINGE FITTING) ON VERTICAL STABILIZER AT LEVEL RIB 5 IAW EA NO. 344724. AND A320 SRM 55-36-42-300-003.
